# SDR 2006UALA01197

- Difficulty date: June 17, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 39,290 hours, 28,958 cycles
- Engine: Ge CFM56*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overheated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO GJT DUE TO NR 1 ENGINE OIL TEMP.  FUEL BYPASS VALVE FAILED. THE RESULT WAS THE COLD FUEL WAS BYPASSED AND NEVER WENT TO THE BAFFLES TO COOL THE HOT OIL. REPLACED MAIN OIL FULE HEAT EXCHANGER.
